Alert archive / Wisconsin / Wind Advisories in 2025
Wind Advisory 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at Feb 27, 2025, 12:18 PM CST for 20 counties in Wisconsin. It took effect at Feb 28, 2025, 10:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2025, 12:18 PM CST (18:18 UTC)
- In effect from
- Feb 28, 2025, 10:00 AM CST
- Expired
- Feb 28, 2025, 9:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
600 WWUS73 KMKX 271818 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1218 PM CST Thu Feb 27 2025 WIZ046-047-051-052-056>060-062>072-280230- /O.NEW.KMKX.WI.Y.0004.250228T1800Z-250301T0000Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Baraboo, Watertown, Delavan, Menomonee Falls, Markesan, New Berlin, Fort Atkinson, Columbus, Neshkoro, Mequon, Montello, Janesville, Jefferson, East Troy, Monroe, Oxford, Lodi, Fond Du Lac, Blanchardville, Cedarburg, Endeavor, Waupun, Beaver Dam, Mayville, Lake Wisconsin, Dodgeville, Shullsburg, Brookfield, Beloit, Oostburg, Sauk City, Howards Grove, Belmont, Brodhead, Whitewater, Lake Geneva, Argyle, Racine, Kenosha, Madison, Muskego, Germantown, Reedsburg, Westfield, Mineral Point, Plymouth, Waukesha, Milwaukee, Portage, Benton, Grafton, Darlington, Sheboygan Falls, Barneveld, Prairie Du Sac, Princeton, Elkhorn, Hartford, West Bend, and Berlin 1218 PM CST Thu Feb 27 2025 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST FRIDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...From noon to 6 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMILLER
7 follow-up statements
888 WWUS73 KMKX 272035 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 235 PM CST Thu Feb 27 2025 WIZ046-047-051-052-056>060-062>072-280445- /O.CON.KMKX.WI.Y.0004.250228T1800Z-250301T0000Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Baraboo, Watertown, Delavan, Menomonee Falls, Markesan, New Berlin, Fort Atkinson, Columbus, Neshkoro, Mequon, Montello, Janesville, Jefferson, East Troy, Monroe, Oxford, Lodi, Fond Du Lac, Blanchardville, Cedarburg, Endeavor, Waupun, Beaver Dam, Mayville, Lake Wisconsin, Dodgeville, Shullsburg, Brookfield, Beloit, Oostburg, Sauk City, Howards Grove, Belmont, Brodhead, Whitewater, Lake Geneva, Argyle, Racine, Kenosha, Madison, Muskego, Germantown, Reedsburg, Westfield, Mineral Point, Plymouth, Waukesha, Milwaukee, Portage, Benton, Grafton, Darlington, Sheboygan Falls, Barneveld, Prairie Du Sac, Princeton, Elkhorn, Hartford, West Bend, and Berlin 235 PM CST Thu Feb 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST FRIDAY... * WHAT...West winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...From noon to 6 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMILLER
092 WWUS73 KMKX 280911 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 311 AM CST Fri Feb 28 2025 WIZ046-047-051-052-056>060-062>072-281715- /O.CON.KMKX.WI.Y.0004.250228T1800Z-250301T0000Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Westfield, Endeavor, Delavan, Cedarburg, Watertown, Benton, Dodgeville, Menomonee Falls, Grafton, Madison, Lake Geneva, Neshkoro, Waupun, Milwaukee, Racine, Princeton, Prairie Du Sac, Mineral Point, Fort Atkinson, Waukesha, Muskego, Monroe, East Troy, Darlington, Belmont, Columbus, Beloit, Shullsburg, Markesan, Lodi, Germantown, Sheboygan Falls, Argyle, West Bend, Brodhead, Baraboo, Sauk City, Lake Wisconsin, New Berlin, Blanchardville, Oostburg, Janesville, Jefferson, Plymouth, Oxford, Reedsburg, Hartford, Barneveld, Montello, Mequon, Kenosha, Elkhorn, Beaver Dam, Howards Grove, Mayville, Portage, Whitewater, Berlin, Brookfield, and Fond Du Lac 311 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...West to northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...From noon today to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SHEPPARD
473 WWUS73 KMKX 281551 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 951 AM CST Fri Feb 28 2025 WIZ046-047-051-052-056>060-062>072-010000- /O.EXT.KMKX.WI.Y.0004.250228T1600Z-250301T0000Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Benton, Mequon, Portage, Baraboo, Racine, Shullsburg, Montello, Jefferson, Neshkoro, West Bend, Blanchardville, Delavan, Howards Grove, Whitewater, Sheboygan Falls, Mineral Point, Lake Wisconsin, Princeton, Oostburg, Hartford, Dodgeville, Barneveld, Fond Du Lac, Beaver Dam, Watertown, Cedarburg, Markesan, Prairie Du Sac, Plymouth, Germantown, Fort Atkinson, Belmont, Elkhorn, Waupun, Westfield, Muskego, Madison, New Berlin, Kenosha, Brookfield, Sauk City, Milwaukee, Argyle, Menomonee Falls, Berlin, Grafton, Lodi, Oxford, Brodhead, East Troy, Mayville, Monroe, Janesville, Reedsburg, Lake Geneva, Beloit, Darlington, Endeavor, Waukesha, and Columbus 951 AM CST Fri Feb 28 2025 ...WIND ADVISORY IN EFFECT NOW UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMILLER
424 WWUS73 KMKX 282045 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 245 PM CST Fri Feb 28 2025 WIZ046-047-051-052-056>060-062>072-010000- /O.CON.KMKX.WI.Y.0004.000000T0000Z-250301T0000Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Benton, Mequon, Portage, Baraboo, Racine, Shullsburg, Montello, Jefferson, Neshkoro, West Bend, Blanchardville, Delavan, Howards Grove, Whitewater, Sheboygan Falls, Mineral Point, Lake Wisconsin, Princeton, Oostburg, Hartford, Dodgeville, Barneveld, Fond Du Lac, Beaver Dam, Watertown, Cedarburg, Markesan, Prairie Du Sac, Plymouth, Germantown, Fort Atkinson, Belmont, Elkhorn, Waupun, Westfield, Muskego, Madison, New Berlin, Kenosha, Brookfield, Sauk City, Milwaukee, Argyle, Menomonee Falls, Berlin, Grafton, Lodi, Oxford, Brodhead, East Troy, Mayville, Monroe, Janesville, Reedsburg, Lake Geneva, Beloit, Darlington, Endeavor, Waukesha, and Columbus 245 PM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 30 mph with gusts from 45 to 50 mph. * WHERE...Portions of east central, south central, and southeast Wisconsin. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CMILLER
815 WWUS73 KMKX 282359 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 559 PM CST Fri Feb 28 2025 WIZ046-047-051-052-056>060-062>064-067-068-010100- /O.EXP.KMKX.WI.Y.0004.000000T0000Z-250301T0000Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Lafayette-Green- Including the cities of Fort Atkinson, Blanchardville, Mequon, Plymouth, Neshkoro, Montello, Watertown, Germantown, Berlin, Lodi, Mineral Point, Belmont, Oostburg, Monroe, Oxford, West Bend, Westfield, Baraboo, Markesan, Columbus, Madison, Howards Grove, Princeton, Beaver Dam, Lake Wisconsin, Hartford, Mayville, Shullsburg, Prairie Du Sac, Endeavor, Portage, Darlington, Jefferson, Dodgeville, Waupun, Grafton, Sheboygan Falls, Cedarburg, Brodhead, Fond Du Lac, Barneveld, Benton, Argyle, Reedsburg, and Sauk City 559 PM CST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Wind gusts have diminished below 40 mph, although gusts of 30-35 mph remain possible. $$ WIZ065-066-069>072-010200- /O.EXT.KMKX.WI.Y.0004.000000T0000Z-250301T0200Z/ Waukesha-Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of East Troy, Delavan, Janesville, Brookfield, Waukesha, Elkhorn, Menomonee Falls, Muskego, Milwaukee, Kenosha, Lake Geneva, Racine, Whitewater, Beloit, and New Berlin 559 PM CST Fri Feb 28 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Rock, Kenosha, Milwaukee, Racine, Walworth, and Waukesha Counties. * WHEN...Until 8 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ HEEREN
885 WWUS73 KMKX 010154 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 754 PM CST Fri Feb 28 2025 WIZ065-066-069-010300- /O.EXP.KMKX.WI.Y.0004.000000T0000Z-250301T0200Z/ Waukesha-Milwaukee-Rock- Including the cities of Janesville, Brookfield, Waukesha, Menomonee Falls, Muskego, Milwaukee, Beloit, and New Berlin 754 PM CST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING... A few gusts up to 40 mph remain possible for the next two hours, but widespread wind gusts to 45 mph are no longer expected. Gusty conditions linger through tonight. $$ WIZ070>072-010300- /O.EXT.KMKX.WI.Y.0004.000000T0000Z-250301T0300Z/ Walworth-Racine-Kenosha- Including the cities of Delavan, Elkhorn, Kenosha, Lake Geneva, Racine, Whitewater, and East Troy 754 PM CST Fri Feb 28 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Kenosha, Racine, and Walworth Counties. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ HEEREN
048 WWUS73 KMKX 010256 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 856 PM CST Fri Feb 28 2025 WIZ070>072-010400- /O.EXP.KMKX.WI.Y.0004.000000T0000Z-250301T0300Z/ Walworth-Racine-Kenosha- Including the cities of Delavan, Elkhorn, Kenosha, Lake Geneva, Racine, Whitewater, and East Troy 856 PM CST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... Wind gusts have diminished below 45 mph, although a few gusts up to 40 mph are possible for the next few hours. Therefore the warning will be allowed to expire. $$ HEEREN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Feb 27, 10:07 AM CST, 2 hours 11 minutes earlier. Its key messages:
- Patchy dense fog this morning will end from west to east as high clouds move in from the northwest.
- Windy conditions are expected Friday, with westerly gusts up to 40 mph possible.
- The combination of mild temperatures and rainfall will allow for melting of snow and ice, which could result in ice jams and rises on area rivers through late week.
- Confidence is increasing in southwest gales Friday morning then northwesterly gales Friday evening and night in the open waters of Lake Michigan.
Area forecast discussion, Feb 27, 10:07 AM CST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1007 AM CST Thu Feb 27 2025
.KEY MESSAGES...
- Patchy dense fog this morning will end from west to east as
high clouds move in from the northwest.
- Windy conditions are expected Friday, with westerly gusts up
to 40 mph possible.
- The combination of mild temperatures and rainfall will allow
for melting of snow and ice, which could result in ice jams
and rises on area rivers through late week.
- Confidence is increasing in southwest gales Friday morning
then northwesterly gales Friday evening and night in the open
waters of Lake Michigan.
&&
.UPDATE...
Issued 952 AM CST Thu Feb 27 2025
Forecast details remain on track this morning. Scattered shower
activity is still expected this afternoon, mainly over east
central and southeast Wisconsin, as lapse rates steepen between
daytime heating at the surface and colder temperatures aloft
from a passing trough axis.
CMiller
&&
.SHORT TERM...
Issued 411 AM CST Thu Feb 27 2025
Today and Tonight:
Light winds and period of clear skies overnight gave southern
Wisconsin great conditions for fog development. Patchy to
widespread dense fog this morning is gradually eroding as high
clouds come in. This layer of fog has been transient throughout
the morning as well, which helped western counties improve their
visibilities faster than those in the east. Dense fog is growing
increasing patchy and unlikely as the morning goes on due to
increasing winds. The increased winds have contributed to
increased mixing which helps erode the fog even more. All this
is to say that those still under a dense fog advisory through 5
AM should see continues rapidly improve over the next hour or
so. That being said the sneaky winter hazards are not over just
because the fog is gone. The cloud deck that is moving in this
morning is very scattered with some breaks. These breaks in the
clouds have the potential to cause temperatures to lower to 32
or lower. This means that any moisture on the roadways this
morning could lead to some slick spots on untreated surfaces in
the form of black ice. This is especially true for locations
where the winds are lighter or calm.
Breezy conditions with high temperatures in the 40s are expected
today. There is a small chance around 15% for some isolated
showers today as a shortwave trough moves through the Great
Lakes Region. This shortwave will pull east of the state tonight
bringing an end to this low end chance for precip.
Patterson
&&
.LONG TERM...
Issued 411 AM CST Thu Feb 27 2025
Friday through Wednesday:
More chances for rain Friday as a strong low pressure system
moves in from Saskatchewan into Northern Minnesota eventually
making its way to New York. As it moves by to our north, gusty
winds are expected across southern Wisconsin. Southwest gusts
Friday morning of 30 to 35 mph is possible. Winds will shifting
Friday afternoon/evening becoming westerly. Westerly winds are
also expected to be gusty with gusts of 30 to 35 mph possible.
Can't rule out the potential for westerly gusts up to 40 mph
during this time. There will be a chance for some light rain
showers Friday as this low passes. Any showers that do develop
are expected to be scattered and light as there will be less
lift and moisture across southern Wisconsin in comparison to
locations further north.
Northwest winds are expected to be gusty Saturday into Saturday
night but with gusts topping out around 25 mph. So still windy
but not nearly as strong as Friday. The prolonged northwest
winds and slight CAA will bring a return to near normal
temperatures for this time of year with highs upper 20s to mid
30s both Saturday and Sunday. These near normal temperatures
will be short lived as another low pressure system advances
toward the region for early next week.
This low pressure system is expected to develop in the central
high plains and eject toward the state Tuesday. This low
pressure system will ride the ridge out west before making its
way into Wisconsin. Chances for precipitation remain
high(60-80%), however there is still uncertainty on
precipitation type. The rain/snow line continues to waffle
around. The likely reason for this is due to inconsistencies in
the strength of the low and its subsequent warm/cold conveyor
belts. Current average among guidance has this initially
starting out as rain with the warm temperatures Tuesday with a
potential transition to more wintry mix Tuesday night into
Wednesday. Will have to keep an eye on this system as we head
into the weekend.
Patterson
&&
.AVIATION...
Issued 956 AM CST Thu Feb 27 2025
Expect a continuing mixture of VFR and MVFR ceilings ranging
from as low as 1500 feet to as high as 4000 feet, and breaks in
the clouds at times, as a weak trough aloft passes east of
Wisconsin. This afternoon, scattered rain showers may impact
lakeshore terminals. Winds will be northwesterly, with gusts to
25 knots. Gusts will then gradually taper off after sunset.
Ceiling heights should rise to high VFR tonight and scatter,
with lighter winds coming around to southwesterly with time.
CMiller
&&
.MARINE...
Issued 411 AM CST Thu Feb 27 2025
Patchy fog will be possible across the southern half of the open
waters early this morning as the low pressure of 29.7 inches
located over northern Indiana will continued eastward into Lake
Erie. As this initial low pressure moves out of the region, a
second low pressure around 29.7 inches will cross southern Ontario
today. Winds will become northwesterly and breezy this afternoon
before diminishing tonight. Breezy northwest winds of 20 to 25
kts are expected, thus a Small Craft Advisory has been issued
for late this morning through this evening.
Stronger low pressure around 29.3 inches will track from northern
Minnesota to northern Lower Michigan on Friday. Gusty southerly
winds will develop Friday morning, shifting to become westerly
behind a cold front Friday afternoon. This cold front pushes
north to south across the lake Friday afternoon into Friday night.
A Gale Watch is in effect for the entire lake Friday into Friday
night. Small craft conditions will be possible in the nearshore
waters during this time. Winds shift to north- northwesterly
Friday night, and remain northwesterly but weaken into Saturday.
Patterson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 6 PM
Thursday.
Gale Watch...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...6 AM Friday to 2 AM
Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Feb 27, 10:14 AM CST, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 1014 AM CST Thu Feb 27 2025 WIZ046-047-051-052-056>060-062>072-281615- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1014 AM CST Thu Feb 27 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight Ice jams will be possible on area rivers due to melting ice and snow and rising rivers. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty west-northwesterly winds are expected on Friday. Ice jams will be possible on area rivers due to melting ice and snow and rising rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-281615- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1014 AM CST Thu Feb 27 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight Patchy fog is possible this evening in nearshore regions. A Small Craft Advisory is in effect this afternoon and evening for gusty northwest winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Small Craft Advisory conditions are expected again on Friday due to gusty southwesterly winds in the morning and gusty westerly to northwesterly winds in the afternoon to overnight hours. A few gale force gusts are possible. Small Craft Advisory conditions may return early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-281615- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1014 AM CST Thu Feb 27 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Gale Watch is in effect for the entire open waters Friday through Friday night. Southwest gales Friday will become northwest gales Friday evening. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 11:31 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 13 more | 5 hr |
| Feb 27, 2:14 AM CST | Gale Watch | MKX | 11 hr | |
| Feb 27, 1:22 PM CST | Gale Warning | MKX | 41 hr | |
| Feb 27, 1:22 PM CST | Small Craft Advisory | MKX | 22 hr |
Nearby
Wind Advisories in Wisconsin, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.